# SDR QXEA2012081000783

- Difficulty date: August 10, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 25 MULTIPLE AREAS OF DAMAGE/CORROSION.  BLENDED TO REMOVE CORROSION IAW RD 8/4-53-884.  FOUND WITHIN LIMITS OF RD 8/4-53-884 AND RD 8/4-53-2362.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1.  RESTORED SURFACE PROTECTION IAW RD 8/4-53-2363.  FILLED WITH FASTWELD IAW RD 8/4-53-2362.
